| Model Number |
MC1825 |
| Medical Device Problem Codes |
Misfire (2532); Failure to Obtain Sample (2533); Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During case biopsy gun was misfiring and failing to collect needed biopsies.Device was removed and replaced with a new one, case resumed without further complications.